# SDR CA120817003

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: B030302104C094
- Condition: Chafed
- Location: Pitot
- Part time: 2,478 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE PITOT HOSE TO THE INTEGRATED STANDBY INSTRUMENT WAS FOUND CHAFING ON THE FWD OUTFLOW VALVE.  THE PITOT HOSE WAS REPLACED.  THE INSPECTION BEING CARRIED OUT IS AN IN-HOUSE TASK CARD TO SPECIFICALLY CHECK FOR THIS ISSUE AS OTHER ACFT IN THE FLEET HAVE BEEN FOUND WITH THE SAME PROBLEM. THE AMM, TASK 34-12-16-400-801, HAS SPECIFIC INSTRUCTIONS FOR THE ORIENTATION OF THE FITTING FOR THE PITOT HOSE ON THE BACK OF THE ISI.  THESE INSTRUCTIONS APPEAR NOT TO HAVE BEEN FOLLOWED. NO PREVIOUS MAINTENANCE HAS BEEN CARRIED OUT IN THIS AREA SINCE DELIVERY OF THE ACFT FROM THE FACTORY.  HOSE, PN B0303021-04C094, IPC REF. 34-12-16, FIG. 5-180. ACFT TSN 2478, CSN 1681.
